# SDR I5PA2022052575701

- Difficulty date: May 25, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 63,827 hours, 33,572 cycles
- Engine: Pwa PW2040
- Engine time: 52,184 hours, 22,612 cycles
- System (JASC): 7100 · Powerplant System
- Part: Bleed Valve
- Part number: PW2037
- Part serial: P726613
- Condition: Inoperative
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE HOT START OCCURED DURING THE ATTEMPT. FURTHER INSPECTION FOUND DISCREPANCIES IN THE 2.5 BLEED VALVE SYSTEM. ENGINE WAS REMOVED AND SENT FOR REPAIR. ONCE REPAIRED, ENGINE WAS RE-INSTALLED ON THE AIRCRAFT.
